BulDML at Institute of Mathematics and Informatics >
International Journal ITA >
2008 >
Volume 15 Number 3 >

Please use this identifier to cite or link to this item:

Title: On Structural Resource of Monotone Recognition
Authors: Sahakyan, Hasmik
Aslanyan, Levon
Keywords: monotone functions
monotone recognition
Issue Date: 2008
Publisher: Institute of Information Theories and Applications FOI ITHEA
Abstract: Algorithmic resources are considered for elaboration and identification of monotone functions and some alternate structures are brought, which are more explicit in sense of structure and quantities and which can serve as elements of practical identification algorithms. General monotone recognition is considered on multi- dimensional grid structure. Particular reconstructing problem is reduced to the monotone recognition through the multi-dimensional grid partitioning into the set of binary cubes.
ISSN: 1313-0463
Appears in Collections:Volume 15 Number 3

Files in This Item:

File Description SizeFormat
ijita15-3-p14.pdf107.2 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License